U.S. doctors online nowAsk doctors free
IL
A female asked:

I was on femara (letrozole) for a month. i think it was causing irregular heart beats longer i was on it. will that go away? i stop a week ago. thanks.

1 doctor answer4 doctors weighed in
Dr. Jeffrey Levine
Family Medicine 31 years experience
Likely yes: If your symptoms were due to Femara, (letrozole) then it is likely they will resolve over time after stopping it. However if your symptoms persist, see your dr. Take care!

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership

Related questions

A 34-year-old member asked:
2 doctor answers6 doctors weighed in
A 36-year-old member asked:
2 doctor answers5 doctors weighed in
A 38-year-old member asked:
3 doctor answers4 doctors weighed in

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Educational text
Free
Talk to a doctor
24/7 visits - just $39!
50% off with $15/month membership
Last updated Mar 14, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.